# SDR SWAA2019012828901

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,251 hours, 35,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6110
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN OF CORRODED AT THE LOWER AFT SNAP FITTING FOR THE LINER-822AZ.  R&R AFT CARGO DOOR PER AMM.
